# SDR CA150326001

- Difficulty date: March 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,706 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ENROUTE, FLIGHT LOST ITS YELLOW HYDRAULIC SYSTEM.  DECLARATION OF AN EMERGENCY IS NOT REQUIRED.  MAINTENANCE CONTROL ADVISED.  RESOLUTION FOUND B-NUT ON YELLOW ELECTRIC HYD PUMP CHECK VALVE LOOSE.  TIGHTENED AND LEAK CHECK C/O SATISFACTORY.  YELLOW SYSTEM HYDRAULICS SERVICED.
